advertisement
Question
Posted by: Frank Lawson | 2011/10/10

anti depression medication

My wife 57yr old is being treated for major depression the last 9yr. Medication was was added (Epitec 100mg) 2 months ago.
Currently on Wellbutrin 300mg x 1, Venlor 150mg,
Xanor SR .5mg x 2daily , Trepiline 10mg x1 , Etomine x 40mg,
Ativan 2.5mg X1. Please advise. Seem medication is clashing.
Overall mental state not good.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

At least there's no Propofol on the list !
Sorry, but that is a bizarre and long list of meds for anyone to be on. If it originates from a GP, I think it is long past high time your wife be seen by a really good local specialist psychiatrist for a full re-assessment and discussion of treatment realities.
If she IS being treated by a psychiatrist, maybe he/she has some excellent reasons for this odd combination ( including three antidepressants and three sedative tranquillizers ) and maybe with a long story of treating a depression not responding well to orthodox treatments, such a cocktail might be arrived at. Even then, I'd respectfully suggest asking for a second opinion, for a re-assessment, to get a fresh viewpoint on the best treatment for her. Especially as you say her condition is not good despite all this medication.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Romany | 2011/10/10

Hectic ! I would also not be in a good mental state if I drank all those. In fact Xanor on ots own is poison nevermind mixing it with other tablets....

Reply to Romany
Posted by: cybershrink | 2011/10/10

At least there's no Propofol on the list !
Sorry, but that is a bizarre and long list of meds for anyone to be on. If it originates from a GP, I think it is long past high time your wife be seen by a really good local specialist psychiatrist for a full re-assessment and discussion of treatment realities.
If she IS being treated by a psychiatrist, maybe he/she has some excellent reasons for this odd combination ( including three antidepressants and three sedative tranquillizers ) and maybe with a long story of treating a depression not responding well to orthodox treatments, such a cocktail might be arrived at. Even then, I'd respectfully suggest asking for a second opinion, for a re-assessment, to get a fresh viewpoint on the best treatment for her. Especially as you say her condition is not good despite all this medication.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement